ZhETF, Vol. 145,
p. 664 (April 2014)
(English translation - JETP,
Vol. 118, No. 4,
available online at www.springer.com
INVARIANT FORM OF COULOMB CORRECTIONS IN THE THEORY OF NONLINEAR IONIZATION OF ATOMS BY INTENSE LASER RADIATION
Received: November 24, 2013
Using the imaginary time method, a new formulation of Coulomb corrections to the amplitude of nonlinear ionization of atoms is given. The Coulomb corrections to the photoelectron action and trajectory are presented in the form independent of the integration path in the imaginary time plane. The obtained representation corrects the previously known results and shows that the subdivision of photoelectron motion into the sub-barrier and after-barrier parts is conditional and does not influence observables. The new correction is particularly relevant in the multiphoton regime of ionization.